Volume 20, Number 3
Previous Issue Next Issue

Jian Guo Liu

J. Comp. Math., 20 (2002), pp. 225-244

Preview Full PDF 184 2473 Abstract

Dong Xiu Xie, Xi Yan Hu & Lei Zhang

J. Comp. Math., 20 (2002), pp. 245-256

Preview Full PDF 170 1752 Abstract

Jian Jun Zhang & De Ren Wang

J. Comp. Math., 20 (2002), pp. 257-266

Preview Full PDF 186 1727 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 267-276

Preview Full PDF 180 1754 Abstract

Tie Zhang, Yan Ping Lin & R. J. Tait

J. Comp. Math., 20 (2002), pp. 277-288

Preview Full PDF 176 1789 Abstract

Ding Guo Pu

J. Comp. Math., 20 (2002), pp. 289-300

Preview Full PDF 179 1765 Abstract

Zi You Gao, Tian De Guo, Guo Ping He & Fang Wu

J. Comp. Math., 20 (2002), pp. 301-312

Preview Full PDF 198 1842 Abstract

Jin Ru Chen & Xue Jun Xu

J. Comp. Math., 20 (2002), pp. 313-324

Preview Full PDF 188 1801 Abstract

Ai Guo Xiao

J. Comp. Math., 20 (2002), pp. 325-336

Preview Full PDF 189 1791 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard